Alert archive / Illinois / Tornado Warnings in 2013
Tornado Warning 82, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Nov 17, 2013, 1:52 PM CST for Massac County, Pulaski County, Illinois; Ballard County, McCracken County, Kentucky. It was in force for 23 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 17, 2013, 1:52 PM CST (19:52 UTC)
- Expired
- Nov 17, 2013, 2:15 PM CST
- In force
- 23 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Massac County, IL, Pulaski County, IL, Ballard County, KY, McCracken County, KY
The radar
The Paducah radar (KPAH), 6 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 17, 1:54 PM CST | FUNNEL CLOUD | Kevil, KY | REPORTED ALONG HIGHWAY 60 NEAR TURNER LANDING ROAD. |
| Nov 17, 1:54 PM CST | TSTM WND DMG | Oscar, KY | BARN DESTROYED. |
| Nov 17, 2:10 PM CST | TSTM WND DMG | Kevil, KY | ROOF OFF OF BARN AND FENCE DAMAGE. |
| Nov 17, 2:12 PM CST | TORNADO | 1 N West Paducah, KY | TORNADO MOVING EAST NORHTEAST. |
| Nov 17, 2:15 PM CST | TSTM WND DMG | Paducah, KY | ROOF DAMAGED ALONG BOBO ROAD. SMALL SHED DESTROYED AND BLOWN INTO NEARBY FIELD. NEARBY HOME COLLECTING BELONGINGS BLOWN INTO YARD. |
| Nov 17, 2:15 PM CST | TSTM WND DMG | West Paducah, KY | LARGE TREE DOWN BLOCKING NOBLE ROAD JUST EAST OF INTERSTATE 24. NEARBY BARN HAS ROOF DAMAGE. |
| Nov 17, 2:16 PM CST | TSTM WND GST 60 | Kevil, KY | WINDS GUSTING 50 TO 60 MPH. |
| Nov 17, 2:20 PM CST | TORNADO | Brookport, IL | CONFIRMED. UPDATE REPORT. TORNADO STRUCK NEAR THE DAM ON THE WEST SIDE OF TOWN AND TRAVEL THROUGH TO EAST SIDE. 2 MOBILE HOME PARKS TOOK DIRECT HIT. AT LEAST 50 MOBILE HOMES DESTROYED. SEARCH AND RESCUE RESPONDING. NUMEROUS INJURIES REPORTED. |
| Nov 17, 2:20 PM CST | TORNADO | Brookport, IL | *** 3 FATAL, 13 INJ *** EF3 TORNADO. PEAK WINDS 145 MPH. PATH WIDTH 225 TO 500 YARDS. PATH LENGTH 11.5 MILES. DOZENS OF MOBILE HOMES DESTROYED. MANY BLOWN 100 FEET OR MORE. ONE HOME LEVELLED WITH DOZENS OF HOMES...GARAGES...STORAGE BUILDINGS...BUSINESSES AND O |
| Nov 17, 2:20 PM CST | TORNADO | Paducah, KY | REPORTED ALONG NORTH 8TH STREET NEAR THE BROOKPORT BRIDGE. |
| Nov 17, 2:25 PM CST | TSTM WND DMG | Brookport, IL | WOMAN TRAPPED UNDER MOBILE HOME. EMERGENCY TEAMS RESPONDING. |
| Nov 17, 2:25 PM CST | TSTM WND DMG | Brookport, IL | WOMAN TRAPPED UNDER MOBILE HOME. EMERGENCY TEAMS RESPONDING. OCCURRED ALONG MT. STERLING ROAD. |
| Nov 17, 2:25 PM CST | TSTM WND DMG | Brookport, IL | POWER LINES REPORTED DOWN THROUGHOUT THE COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 10:43 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.9 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 391 m²/s²
- 0-3 km storm-relative helicity
- 476 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
456
WFUS53 KPAH 171952
TORPAH
ILC127-153-KYC007-145-172015-
/O.NEW.KPAH.TO.W.0082.131117T1952Z-131117T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
152 PM CST SUN NOV 17 2013
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN MASSAC COUNTY IN SOUTHERN ILLINOIS...
SOUTH CENTRAL PULASKI COUNTY IN SOUTHERN ILLINOIS...
NORTHERN BALLARD COUNTY IN WESTERN KENTUCKY...
NORTHERN MCCRACKEN COUNTY IN WESTERN KENTUCKY...
* UNTIL 215 PM CST
* AT 147 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR MOUND CITY...AND MOVING EAST AT 50 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
LA CENTER...METROPOLIS...PADUCAH...LONE OAK...WEST PADUCAH...
BROOKPORT...KEVIL AND JOPPA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3717 8919 3723 8859 3707 8853 3707 8855
3702 8851 3700 8916
TIME...MOT...LOC 1952Z 262DEG 45KT 3710 8905
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$1 follow-up statement
479
WWUS53 KPAH 172004
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
204 PM CST SUN NOV 17 2013
ILC153-172013-
/O.CAN.KPAH.TO.W.0082.000000T0000Z-131117T2015Z/
PULASKI IL-
204 PM CST SUN NOV 17 2013
...THE TORNADO WARNING FOR SOUTH CENTRAL PULASKI COUNTY IN SOUTHERN
ILLINOIS IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3719 8898 3723 8859 3707 8853 3707 8854
3707 8856 3704 8853 3703 8854 3701 8898
TIME...MOT...LOC 2003Z 262DEG 45KT 3712 8888
$$
ILC127-KYC007-145-172015-
/O.CON.KPAH.TO.W.0082.000000T0000Z-131117T2015Z/
MASSAC IL-MCCRACKEN KY-BALLARD KY-
204 PM CST SUN NOV 17 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN MASSAC COUNTY IN
SOUTHERN ILLINOIS...AND EAST CENTRAL BALLARD AND NORTHERN MCCRACKEN
COUNTIES IN WESTERN KENTUCKY UNTIL 215 PM CST...
AT 201 PM CST...A CONFIRMED TORNADO WAS LOCATED NEAR LA CENTER...AND
MOVING EAST AT 50 MPH.
HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
METROPOLIS...PADUCAH...LONE OAK...WEST PADUCAH AND BROOKPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3719 8898 3723 8859 3707 8853 3707 8854
3707 8856 3704 8853 3703 8854 3701 8898
TIME...MOT...LOC 2003Z 262DEG 45KT 3712 8888
TORNADO...OBSERVED
HAIL...1.00IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Nov 17, 1:32 PM CST, 20 minutes earlier.
Area forecast discussion, Nov 17, 1:32 PM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
132 PM CST Sun Nov 17 2013
.SHORT TERM...(This Evening through Tuesday Night)
ISSUED AT 116 PM CST SUN NOV 17 2013
Discrete supercells have developed as expected. The first bout is
generally within 3 squalls now making way across southern IL and
southeast MO. They are ahead of an advancing cold front, now
situated on the northwest doorstep of the FA. They encounter an
atmosphere destabilized thru the lower trop with strong rightward
turning hodographs. The Significant Tornado Parameter chart is
still bullseyed so no short term changes to the forecast are
necessary save for exact timing/movement of the aforementioned
features.
The front is still progged to make passage thru the entire FA by
early this evening. The Tor watch expires at 01Z, and convection
should be over by then, though an hour or two linger in the
farthest southeastern counties is not out of the question. High
gradient winds continue likewise and are being monitored closely
in case the Advisory needs even a temporary upgrade to Warning,
but for now that does not appear to be the case. There is some
concern that the last shift's abbreviated expiration at 5 pm may
not extend the Advisory long enough, as post frontal passage winds
were peaking close to 50 mph in the mixed down environment over
central MO. Will monitor this closely thru press time and may have
to extend it again but will try to avoid that flip if at all
possible.
The weather becomes tranquil post frontal passage and winds should
diminish a few hours afterwards.
.LONG TERM...(Wednesday through Sunday)
ISSUED AT 116 PM CST SUN NOV 17 2013
Dry and seasonably cool conditions are expected as a quasi zonal
upper flow pattern prevails for most of the period. Temps will average
several degrees below normal through the period with a reinforcing
shot of cool air coming later in the workweek into the early
weekend as height falls/upper troffiness begins to take hold.
That reinforcing shot aforementioned will accompany our next
chance of rain, which enters and departs the forecast Wednesday
and Saturday, respectively. Models remain in general agreement
that an inverted surface trough will develop over the Plains, and
a low pressure center will likely develop along the trough and
then move eastward toward us. While this system remains several
days away, the models still show the low tracking near or just
south of the Lower Ohio Valley. This would keep a cool and moist
east to northeast flow over our region for much of the time
period.
Once the system moves to our east Saturday...a north wind
flow of colder air is expected as upper height falls occur amidst
h5 troffing over the Ohio valley. Rainfall amounts are not likely
to be heavy with this system.
&&
.AVIATION...
ISSUED AT 116 PM CST SUN NOV 17 2013
Immediate term concern is svr storms affecting terminals for next
2-3 hours. Otherwise strong/gusty south-southwest winds prevail
with MVFR cigs. IFR conditions possible as storms hit. Fropa to
occur shortly thereafter, and by mid evening, winds shifting to nw
behond the front may include another hour or two of high gusts,
then subside thereafter as skies clear. Return to VFR conditions
overnight-tmrw with more tranquil post frontal airmass settling in.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...WIND ADVISORY until 5 PM CST this afternoon FOR ILZ075>078-
080>094.
MO...WIND ADVISORY until 5 PM CST this afternoon FOR MOZ076-086-087-
100-107>112-114.
IN...WIND ADVISORY until 5 PM CST this afternoon FOR INZ081-082-
085>088.
KY...WIND ADVISORY until 5 PM CST this afternoon FOR KYZ001>022.
&&Hazardous weather outlook, Nov 17, 10:52 AM CST, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1052 AM CST SUN NOV 17 2013 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-181100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1052 AM CST SUN NOV 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT TORNADO WATCH NUMBER 563 IS IN EFFECT THROUGH 7 PM FOR THE ENTIRE QUAD STATE. REFER TO THE WATCH FOR MORE DETAILS. A HIGH RISK OF SEVERE THUNDERSTORMS EXISTS THIS AFTERNOON AND EARLY EVENING FOR AREAS ALONG AND NORTH OF INTERSTATE 64...FROM AROUND MOUNT VERNON ILLINOIS...EASTWARD THROUGH PRINCETON AND WINSLOW INDIANA. A MODERATE RISK IS FORECAST FOR MOST OF THE REMAINDER OF THE AREA...MAINLY ALONG AND EAST OF THE MISSISSIPPI RIVER. A SLIGHT RISK IS FORECAST FOR SOUTHEAST MISSOURI. DISCRETE SUPERCELL THUNDERSTORMS WILL BE FORMING AHEAD OF A COLD FRONT ACROSS PORTIONS OF CENTRAL ILLINOIS AND MISSOURI. THESE STORMS WILL DEVELOP AND MOVE RAPIDLY TO THE EAST. BEHIND THESE STORMS...A LINE OF SEVERE STORMS IS LIKELY TO DEVELOP SOUTHWARD ALONG AN ADVANCING COLD FRONT THROUGH THE AFTERNOON HOURS. ANY STORMS THAT FORM THIS AFTERNOON WILL POSE A RISK OF DAMAGING WINDS...LARGE HAIL...AND TORNADOES. THIS IS A RARE ENVIRONMENT SUPPORTIVE OF A HIGH END SEVERE WEATHER EVENT. LARGE...LONG LIVED AND LONG TRACK TORNADOES ARE A DISTINCT POSSIBILITY THIS AFTERNOON AND EARLY EVENING! OUTSIDE OF THUNDERSTORMS...STRONG SOUTH WINDS WILL STILL GUST OVER 40 MPH AT TIMES TODAY. A WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THE ENTIRE REGION.
In the hours before
Local storm report, Nov 17, 1:27 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
127 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM FUNNEL CLOUD 2 W FAIRFIELD 38.38N 88.41W
11/17/2013 WAYNE IL LAW ENFORCEMENT
FUNNEL CLOUD REPORTED WEST OF TOWN.
&&
SMITTYLocal storm report, Nov 17, 1:34 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
134 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TORNADO OLIVE BRANCH 37.17N 89.35W
11/17/2013 ALEXANDER IL STORM CHASER
...UNCONFIRMED...REPORTED ALONG THE BORDER BETWEEN SCOTT
AND MISSISSIPPI COUNTIES.
&&
SMITTYLocal storm report, Nov 17, 1:42 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
142 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TORNADO BONE GAP 38.44N 88.00W
11/17/2013 EDWARDS IL STORM CHASER
...UNCONFIRMED...
&&
SMITTYLocal storm report, Nov 17, 1:46 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
146 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM TORNADO W BELLMONT 38.38N 87.91W
11/17/2013 WABASH IL TRAINED SPOTTER
TORNADO ON THE GROUND LOCATED 2W OF LICKPRE CHURCH.
ROTATION VISIBLE ON THE GROUND.
&&
SMITTYLocal storm report, Nov 17, 1:48 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
148 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM FUNNEL CLOUD MOUND CITY 37.09N 89.16W
11/17/2013 PULASKI IL TRAINED SPOTTER
REPORTED NEAR THE COMMUNITY MOVING EASTWARD.
&&
SMITTYLocal storm report, Nov 17, 1:49 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
149 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM HAIL LANCASTER 38.55N 87.87W
11/17/2013 E0.25 INCH WABASH IL EMERGENCY MNGR
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 11:57 AM CST | Tornado Warning | PAH | Perry | 33 min |
| Nov 17, 12:12 PM CST | Tornado Warning | PAH | Perry | 33 min |
| Nov 17, 12:22 PM CST | Tornado Warning | PAH | Jefferson | 38 min |
| Nov 17, 12:27 PM CST | Tornado Warning | PAH | Jackson | 33 min |
| Nov 17, 12:51 PM CST | Tornado Warning | PAH | Williamson | 39 min |
| Nov 17, 12:58 PM CST | Tornado Warning | PAH | Wayne | 47 min |
| Nov 17, 1:05 PM CST | Tornado Warning | PAH | Hamilton, Jefferson, Wayne | 25 min |
| Nov 17, 1:11 PM CST | Tornado Warning | PAH | Alexander | 34 min |
| Nov 17, 1:23 PM CST | Severe Thunderstorm Warning | PAH | Hamilton, Saline | 37 min |
| Nov 17, 1:30 PM CST | Tornado Warning | PAH | Alexander, Pulaski | 30 min |
| Nov 17, 1:32 PM CST | Tornado Warning | PAH | Edwards, Wabash | 28 min |
| Nov 17, 1:45 PM CST | Tornado Warning | PAH | Gallatin, Saline, White | 30 min |
| Nov 17, 1:53 PM CST | High Wind Warning | PAH | Franklin, Jackson, Jefferson, Perry | 107 min |
| Nov 17, 1:55 PM CST | Severe Thunderstorm Warning | PAH | Gallatin, Saline | 50 min |
| Nov 17, 2:06 PM CST | Tornado Warning | PAH | Gallatin, Saline | 24 min |
| Nov 17, 2:09 PM CST | Tornado Warning | PAH | Massac, Pope | 36 min |
| Nov 17, 2:23 PM CST | Tornado Warning | PAH | Gallatin | 37 min |
| Nov 17, 2:38 PM CST | Severe Thunderstorm Warning | PAH | Massac, Pope | 37 min |
| Nov 17, 2:33 PM CST | Tornado Warning | PAH | Caldwell, Crittenden, Livingston, Lyon | 42 min |
| Nov 17, 2:41 PM CST | Tornado Warning | PAH | Henderson | 49 min |
| Nov 17, 3:01 PM CST | Tornado Warning | PAH | Caldwell, Christian, Hopkins | 29 min |
| Nov 17, 3:13 PM CST | Severe Thunderstorm Warning | PAH | Daviess | 47 min |
| Nov 17, 3:29 PM CST | Tornado Warning | PAH | Caldwell, Christian, Hopkins, Muhlenberg | 46 min |
| Nov 17, 3:31 PM CST | Tornado Warning | PAH | Daviess | 29 min |
| Nov 17, 3:35 PM CST | Tornado Warning | PAH | Caldwell, Livingston, Lyon, Marshall | 25 min |
| Nov 17, 4:02 PM CST | Tornado Warning | PAH | Muhlenberg | 28 min |
| Nov 17, 4:07 PM CST | Severe Thunderstorm Warning | PAH | Calloway, Fulton, Graves, Hickman, Marshall, Trigg | 38 min |
| Nov 17, 4:13 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Trigg | 32 min |
| Nov 17, 4:18 PM CST | Tornado Warning | PAH | Calloway, Marshall, Trigg | 27 min |
| Nov 17, 4:33 PM CST | Tornado Warning | PAH | Calloway | 27 min |
| Nov 17, 4:42 PM CST | Severe Thunderstorm Warning | PAH | Calloway, Christian, Graves, Muhlenberg, Todd, Trigg | 48 min |
| Nov 17, 4:46 PM CST | Tornado Warning | PAH | Muhlenberg, Todd | 14 min |
| Nov 17, 4:56 PM CST | Areal Flood Advisory | PAH | Calloway | 2 hr |
Nearby
Tornado Warnings in Illinois, 2013Tornado Warnings in Kentucky, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.